Article Text

PDF

Jaundice after multiple halothane anaesthetics administered during the treatment of carcinoma of the uterus
  1. P. Davis,
  2. C. D. Holdsworth

    Abstract

    Halothane is thought to cause hepatitis after multiple exposures in certain susceptible patients. Patients undergoing repeated anaesthetics for insertion of radioactive implants for gynaecological neoplasia appear to be particularly at risk. We are reporting three cases in which hepatitis has followed multiple halothane anaesthetics, and discuss them with reference to our present knowledge of this complication.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.